Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Sophus Lie
Title: Vorlesungen über Differentialgleichungen mit bekannten infinitesimalen Transformationen
Additional book information Bearbeitet und herausgegeben von Dr. Georg Scheffers. Leipsic, Teubner. 1891. 8vo, pp. xiv + 568.

Review Information

Reviewer: Edgar Odell Lovett
Journal: Bull. Amer. Math. Soc. 4 (1898), 155-167
PII: S 0002-9904(1898)00476-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia